American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A36) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] J. A. Fridy, R. A. Goonatilake and M. K. Khan. On Berry-Esseen bounds of summability transforms. Proc. Amer. Math. Soc. 132 (2004) 273-282. MR 2021271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Klaus Keimel and Walter Roth. A Korovkin type approximation theorem for set-valued functions . Proc. Amer. Math. Soc. 104 (1988) 819-824. MR 964863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1